# SDR CA990715039

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Condition: Failed
- Location: Rudder
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) RUDDER TRIM RUNAWAY ON OPERATION OF RUDDER TRIM.  DRILL COMPLETED/OPERATES NORMAL. TRIM PANEL REPLACED.
